Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 68, NWS Eureka, CA

September 9, 2010

NWS Eureka, CA issued this small craft advisory at Sep 9, 2010, 2:22 PM PDT. It took effect at Sep 10, 2010, 5:00 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 9, 2010, 2:22 PM PDT (21:22 UTC)
In effect from
Sep 10, 2010, 5:00 PM PDT
Expired
Sep 14, 2010, 3:00 AM PDT
In force
3 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

813 
WHUS76 KEKA 092122
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PDT THU SEP 9 2010

PZZ470-475-101130-
/O.NEW.KEKA.SC.Y.0068.100911T0000Z-100913T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
222 PM PDT THU SEP 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM FRIDAY TO 9 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM FRIDAY TO 9 PM PDT
SUNDAY. 

WINDS AND SEAS WILL INCREASE THIS WEEKEND DUE TO A TIGHTENING
PRESSURE GRADIENT. WINDS WILL APPROACH 25 KT ALONG WITH STEEP SEAS
BUILDING TO 7 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
15 follow-up statements
653 
WHUS76 KEKA 100804
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
104 AM PDT FRI SEP 10 2010

PZZ470-475-101800-
/O.EXT.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
104 AM PDT FRI SEP 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT MONDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
782 
WHUS76 KEKA 101523
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
823 AM PDT FRI SEP 10 2010

PZZ470-475-102330-
/O.CON.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
823 AM PDT FRI SEP 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY.

WINDS AND SEAS WILL INCREASE OVER THE WEEKEND WITH GUSTS TO 25 KT
AND SEAS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
560 
WHUS76 KEKA 102055
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
155 PM PDT FRI SEP 10 2010

PZZ470-475-111100-
/O.CON.KEKA.SC.Y.0068.100911T0000Z-100913T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
155 PM PDT FRI SEP 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT MONDAY. 

WINDS AND SEAS WILL INCREASE OVER THE WEEKEND WITH NORTH WINDS 
APPROACHING 25 KT AND SEAS BUILDING TO 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS76 KEKA 110719
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1219 AM PDT SAT SEP 11 2010

PZZ470-475-111730-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1219 AM PDT SAT SEP 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
204 
WHUS76 KEKA 112140
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT SAT SEP 11 2010

PZZ470-120545-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
240 PM PDT SAT SEP 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120545-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 PM PDT SAT SEP 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
134 
WHUS76 KEKA 120315
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
814 PM PDT SAT SEP 11 2010

PZZ475-121100-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100913T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
814 PM PDT SAT SEP 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SHORT PERIOD SEAS RUNNING 7 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121100-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
814 PM PDT SAT SEP 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SHORT PERIOD SEAS RUNNING 7 TO 9 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
301 
WHUS76 KEKA 120911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT SUN SEP 12 2010

PZZ475-121715-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 6 TO 8 FT AT 8
SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121715-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 AM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT 8
SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
511 
WHUS76 KEKA 121537
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PDT SUN SEP 12 2010

PZZ450-122345-
/O.EXB.KEKA.SC.Y.0068.000000T0000Z-100913T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
837 AM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

WINDS WILL REMAIN NEAR 10 KT OR LESS BUT SHORT PERIOD SEAS UP TO 6
FT AT 7 SECONDS WILL AFFECT THE WATERS THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-122345-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT
8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
412 
WHUS76 KEKA 122135
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT SUN SEP 12 2010

PZZ450-122245-
/O.CAN.KEKA.SC.Y.0068.000000T0000Z-100913T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
235 PM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-475-131130-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 PM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT
8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
150 
WHUS76 KEKA 130349
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 PM PDT SUN SEP 12 2010

PZZ470-475-131200-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 PM PDT SUN SEP 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

WINDS WILL GUST UP TO 25 KT WITH SEAS BUILDING TO 7 TO 9 FT AT
8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
450 
WHUS76 KEKA 130934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT MON SEP 13 2010

PZZ470-475-140000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT MON SEP 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

WINDS WILL GUST TO 25 KT WITH SEAS UP TO 7 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
335 
WHUS76 KEKA 131554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT MON SEP 13 2010

PZZ470-475-140000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT MON SEP 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS THIS
MORNING. HOWEVER...SEAS REMAIN JUST BARELY INTO ADVISORY LEVEL
BEYOND 10 NM. SEAS WILL SLOWLY DIMINISH THROUGH THE DAY AND WILL
FALL BELOW ADVISORY LEVELS BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
110 
WHUS76 KEKA 132215
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PDT MON SEP 13 2010

PZZ470-475-140615-
/O.EXT.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
315 PM PDT MON SEP 13 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY.

WHILE WINDS REMAIN BELOW ADVISORY LEVELS...SEAS CONTINUE TO BE
SHORT AND STEEP REQUIRING AN EXTENSION OF THE SMALL CRAFT
ADVISORY. SEAS ARE EXPECTED TO SUBSIDE OVERNIGHT ALLOWING THE SCA
TO EXPIRE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
492 
WHUS76 KEKA 140307
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
807 PM PDT MON SEP 13 2010

PZZ470-475-141000-
/O.CON.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
807 PM PDT MON SEP 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

WHILE WINDS REMAIN BELOW ADVISORY LEVELS...SEAS CONTINUE TO BE
SHORT AND STEEP REQUIRING AN EXTENSION OF THE SMALL CRAFT
ADVISORY. SEAS ARE EXPECTED TO SUBSIDE OVERNIGHT ALLOWING THE SCA
TO EXPIRE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
599 
WHUS76 KEKA 140942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT TUE SEP 14 2010

PZZ470-475-141045-
/O.EXP.KEKA.SC.Y.0068.000000T0000Z-100914T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT TUE SEP 14 2010

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 1:42 PM PDT, 40 minutes earlier.

Area forecast discussion, Sep 9, 1:42 PM PDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
142 PM PDT THU SEP 9 2010

.SYNOPSIS...A WARMING AND DRYING TREND WILL CONTINUE THROUGH THE
WEEKEND AS UPPER LEVEL RIDGING PASSES ACROSS THE REGION.
&&

.DISCUSSION...VIS IMAGERY SHOWS PERSISTENT COLD AIR STRATO CU ACROSS
THE NORTH COAST INTERIOR AND UPPER TRINITY ZONES THIS AFTERNOON.
WEAK OFFSHORE FLOW DEVELOPS OVERNIGHT BUT THE CONTINUE TO THINK IT
WILL BE INSUFFICIENT TO PRECLUDE COASTAL STRATUS NORTH OF CAPE
MENDOCINO. CLEARING SKIES AND GOOD RADIATIONAL COOLING WILL ALLOW
THE COLDEST TEMPERATURES OF THE SEASON WITH A FEW OF THE MORE
SHELTERED VALLEY SPOTS...SUCH AS HAYFORK...SEEING SOME FROST EARLY
FRIDAY MORNING. HOWEVER...THE COVERAGE AND DURATION OF THESE CHILLY
TEMPERATURES REMAINS INADEQUATE FOR ANY HEADLINES. RISING HEIGHTS AS
A SHORT WAVE RIDGE MOVES ACROSS THE REGION WILL RESULT IN A GRADUAL
WARMING TREND THROUGH SATURDAY. MODELS CONTINUE TO SHOW ANOTHER
BROAD UPPER LEVEL TROUGH ACROSS THE NE PAC/W COAST BY EARLY NEXT
WEEK WITH A DEEPER MARINE LAYER RESULTING IN GRADUALLY MORE
PERSISTENT LOW CLOUDS ALONG THE COAST AND SLIGHTLY COOLER TEMPS
ACROSS THE INTERIOR.
&&

.AVIATION...VFR CONDS THIS AFTERNOON WITH MAINLY FLAT CU...WHICH
WILL DISSIPATE AFTER SUNSET LEAVING CLEAR SKIES. MVFR/IFR CIGS
EXPECTED TO RETURN TO COASTAL TAF SITES LATE IN THE NIGHT WITH LIFR
POSSIBLE DUE TO DENSE FOG AT KACV FOR A BRIEF TIME AFT 11Z. JCA
&&

.MARINE...WEAK HIGH PRESSURE SETTLES IN OVER THE E PAC TONIGHT. THE
PRESSURE GRADIENT TIGHTENS BEGINNING FRIDAY AS A THERMAL TROUGH
DEVELOPS ACROSS INTERIOR CA. WINDS AND SEAS WILL BUILD OVER THE
WEEKEND IN RESPONSE TO THE TIGHTENING GRADIENT...RESULTING IN SMALL
CRAFT CONDS OVER THE OUTER WATERS. JCA
&&

.EKA WATCHES/WARNINGS...
SMALL CRAFT ADVISORY PZZ470-475.
&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 9, 5:11 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
511 AM PDT THU SEP 9 2010

CAZ001>004-076-101215-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
511 AM PDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.